# SDR DL76L060854

- Difficulty date: October 15, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 44,261 hours, 6,778 cycles
- Engine: Pwa PW4060
- Engine time: 51,253 hours, 7,755 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Cracked
- Location: Nr 1 Engine
- Part time: 51,253 hours, 7,755 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENG EXT HARDWARE INSP, FOUND AFT MOUNT RAILS CRACKED.  REPLACED NR 1 ENG.
